# SDR SWAA2022021472148

- Difficulty date: February 11, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 68,781 hours, 40,711 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Faulty
- Location: Lt Wing Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FLAP LOCK OUT ON LANDING ; / [01] REPLACED SLAT #1 INBOARD PROXIMITY SENSOR PER AMM 27-88-11; OPS CHECK GOOD.
